Programs in black box last one hour; green box 90 minutes, red box two hours, purple box three hours, brown box three and a half hours and blue box five hours.
  MONDAY TUESDAY WEDNESDAY THURSDAY FRIDAY SATURDAY SUNDAY
Midnight
(Started 11.30pm Sun)
Geoff Dorsett and Solid Gold Sixties:
Join Geoff as he saunters down the lanes of the 1960s.

 

(Started Tuesday Mon)
Geoff Dorsett and Supersonic Seventies:
Join Geoff for another crack at the 1970s barre, even if it kills him!l.
(Started Tuesday Tues)
Geoff Dorsett and Kick Up the Eighties:
Join Geoff for a look at that was good in the Eighties!.
(Started Tuesday Wed)
(Second Thursday:)
Then and Now with
Jonny Glaze.
TopAd800

Join Jonny for an hour of music from "then" and "now!"

(All other Thursdays)
Nightride
(Started 10.00pm Thurs)
Nightride:
A selection of softer music for the early music hours.
(Started 10.00pm Fri)
Saturday Night Gold with Allan Quinn.

Music from the land of Aus with old ones, new ones and some Aussie ones as well.


TopAd800

Goldmine with
Chris Tucker.

Join Tuc in the Goldmine as he digs up some treasures.
TopAd800
12.30am
Breakfast Special:

210 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.

Breakfast Special:

210 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.

Breakfast Special:

210 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.

Breakfast Special:

210 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.

Breakfast Special:

210 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.

1.00am
Clive Brady.
Two hours of the best souls, the best jazz and simply great funky music.
TopAd800
3.00am
SATURDAY
Classroom Classics with Francis Donnelly.

Join Francis for some music chosen by him and listeners that takes them back to their days in the classroom.
TopAd800

4.00am Galaxy Non-Stop 120:

120 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.

Galaxy Non-Stop 120:

120 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.

Galaxy Non-Stop 120:

120 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.

Galaxy Non-Stop 120:

120 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.y

Galaxy Non-Stop 120:

120 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.

SUNDAY
Covers with
Elaine Tyson.

Join Elaine as she explores the world of songs through covers, and remember many covers were major mega hits!
TopAd800
5.00am           Ultimate Gold with
Iain Swanston
TopAd800
The Miss T Show with
DJ Misty.

Join Misty for some great music from today and yesteryear and she has the occasional foreign record as well.
6.00am Solid Gold Seventies.

Non-stop 1970s
all the time.

Solid Gold Seventies.

Non-stop 1970s
all the time.

Solid Gold Seventies.

Non-stop 1970s
all the time.

Solid Gold Seventies.

Non-stop 1970s
all the time.

Solid Gold Seventies.

Non-stop 1970s
all the time.

 

Hawgood Country with Derek Hawgood.

Another great selection of country music old and new.
TopAd800
  MONDAY TUESDAY WEDNESDAY THURSDAY FRIDAY SATURDAY SUNDAY
7.00am Covers with
Elaine Tyson.

Join Elaine as she explores the world of songs through covers, and remember many covers were major mega hits!
TopAd800
Hawgood Country with Derek Hawgood.

Another great selection of country music old and new.
TopAd800
Classroom Classics with Francis Donnelly.

Join Francis for some music chosen by him and listeners that takes them back to their days in the classroom.
TopAd800

Dark Side of the Moon with Gary Jackson.

Join Gary for two hours of progressive rock tracks from some of the greatest albums of all time.
TopAd800
Goldmine with
Chris Tucker.

Join Tuc in the Goldmine as he digs up some treasures.
TopAd800
Vinyl Countdown with
Dave Englefield.

Top 10 chart countdown of this week's chart from the 1960s, 1970s and 1980s
TopAd800
My Generation with
Gary Jackson.

Join Gary for two hours of great music from the 60s.
TopAd800
8.00am The Miss T Show with
DJ Misty.

Join Misty for some great music from today and yesteryear and she has the occasional foreign record as well.
Retro Records with
Jeremy Rees.

Join our Jeremy for 60 minutes of Retro Records.
TopAd800
9.00am Vinyl Countdown with Dave Englefield -
1960s chart
TopAd800
Vinyl Countdown with Dave Englefield -
1970s chart
TopAd800
Vinyl Countdown with Dave Englefield -
1980s chart
TopAd800
Vinyl Countdown with Dave Englefield -
1990s chart
TopAd800
Vinyl 50s.
A selection of music from the 1950s played back to back just like we used to do way back when.
Goldmine with
Chris Tucker.

Join Tuc in the Goldmine as he digs up some treasures.
TopAd800
MONDAY TUESDAY WEDNESDAY THURSDAY FRIDAY
10.00am Drive Time.

120 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.
Drive Time.

120 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.
Drive Time.

120 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.
Drive Time.

120 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.
Jason Scott with the
U.K. Top 40 Countdown.
TopAd800
Happy Hour
with Jim Stevens.

He is happy too, how happy, tune in and find out... but man is he happy!
TopAd800
11.00am
Covers with
Elaine Tyson.

Join Elaine as she explores the world of songs through covers, and remember many covers were major mega hits!
TopAd800
Classroom Classics with Francis Donnelly.

Join Francis for some music chosen by him and listeners that takes them back to their days in the classroom.


TopAd800
Noon
(First Monday:)
Then and Now with
Jonny Glaze.

Join Jonny for an hour of music from "then" and "now!"
TopAd800

(Other Mondays:)
Highlands and Island
(and Wales).

A selection of music from from our native land.
Folk on Gold.
(1st, 3rd and
5th Tuesdays)

An hour of Folk music, pure and simple from the best folk singers around from today and going back to when Folk began all those years ago.


Reggae.
(2nd, 4th and
5th Tuesdays)

An hour of Reggae with the likes of Roots Queen, Diana King, Ken Boothe. Horace Andy, Bob Marley, Johnny Nast, Susan Cadagon and The Pioneers and many many more of you favorite reggae performers.
New Wave.

An hour of music from the new wave genre with music from the likes of John Test, Enya, Owl City, akohala, Mike Oldfield, Kenton Files, Bronn Journey, David Lanz and more.
DooWop.

An hour of Doo Wop music featuring the greatest artists Doo Wop has to offer - and there are many!
SATURDAY
Saturday Night Gold with Allan Quinn.

Music from the land of Aus with old ones, new ones and some Aussie ones as well.


TopAd800
Classroom Classics with Francis Donnelly.

Join Francis for some music chosen by him and listeners that takes them back to their days in the classroom.


TopAd800
MONDAY TUESDAY WEDNESDAY THURSDAY FRIDAY  
1.00pm
Covers with
Elaine Tyson.

Join Elaine as she explores the world of songs through covers, and remember many covers were major mega hits!
TopAd800
Hawgood Country with Derek Hawgood.

Another great selection of country music old and new.
TopAd800
Classroom Classics with Francis Donnelly.

Join Francis for some music chosen by him and listeners that takes them back to their days in the classroom.
TopAd800

Dark Side of the Moon with Gary Jackson.

Join Gary for two hours of progressive rock tracks from some of the greatest albums of all time.
TopAd800
My Generation with
Gary Jackson.

Join Gary for two hours of great music from the 60s.
TopAd800
SUNDAY
Happy Hour
with Jim Stevens.

He is happy too, how happy, tune in and find out... but man is he happy!
TopAd800
3.00pm
The Miss T Show with
DJ Misty.

Join Misty for some great music from today and yesteryear and she has the occasional foreign record as well.
Retro Records with
Jeremy Rees.

Join our Jeremy for 60 minutes of Retro Records.
TopAd800
Covers with
Elaine Tyson.

Join Elaine as she explores the world of songs through covers, and remember many covers were major mega hits!
TopAd800
4.00pm
Hawgood Country with Derek Hawgood.

Another great selection of country music old and new.
TopAd800
Classroom Classics with Francis Donnelly.

Join Francis for some music chosen by him and listeners that takes them back to their days in the classroom.
TopAd800

Dark Side of the Moon with Gary Jackson.

Join Gary for two hours of progressive rock tracks from some of the greatest albums of all time.
TopAd800
Goldmine with
Chris Tucker.

Join Tuc in the Goldmine as he digs up some treasures.
TopAd800
Covers with
Elaine Tyson.

Join Elaine as she explores the world of songs through covers, and remember many covers were major mega hits!
TopAd800
The Miss T Show with
DJ Misty.

Join Misty for some great music from today and yesteryear and she has the occasional foreign record as well.
5.00pm
Retro Records with
Jeremy Rees.

Join our Jeremy for 60 minutes of Retro Records.
TopAd800
The Miss T Show with
DJ Misty.

Join Misty for some great music from today and yesteryear and she has the occasional foreign record as well.
Peter Marsham and Northern Soul.

Some of the greatest sound around from the "northern scene".
5.00pm
MONDAY
Vinyl Countdown with Dave Englefield -
1960s chart
TopAd800
TUESDAY
Vinyl Countdown with Dave Englefield -
1970s chart
TopAd800
WEDNESDAY
Vinyl Countdown with Dave Englefield -
1980s chart
TopAd800
THURSDAY
Vinyl Countdown with Dave Englefield -
1990s chart
TopAd800
FRIDAY
Happy Hour
with Jim Stevens.

He is happy too, how happy, tune in and find out... but man is he happy!
TopAd800
SATURDAY
Covers with
Elaine Tyson.

Join Elaine as she explores the world of songs through covers, and remember many covers were major mega hits!
TopAd800
SUNDAY
(Fourth Sunday:)
Then and Now with
Jonny Glaze.
TopAd800

Join Jonny for an hour of music from "then" and "now!"

Sunday Standards: Enjoy the sounds of Ella, Bing, Matt, Dean, Louis, Alma, Julie, the Andrews Sisters and a whole lot more as we end Sunday and the weekend for you.
(All other Sundays)
6.00pm
Lift Off with
Alistair Wheeldon
Lift Off with
Alistair Wheeldon
Lift Off with
Alistair Wheeldon
Lift Off with
Alistair Wheeldon
Romance Hour with
Roy Beagley
TopAd800
Romance Hour with
Roy Beagley
TopAd800
Romance Hour with
Roy Beagley
TopAd800
7.00pm
Martyn Brown and his Vinyl Impressions.

Music from the good old days of vinyl.
Martyn Brown and his Vinyl Impressions.

Music from the good old days of vinyl.
Martyn Brown and his Vinyl Impressions.

Music from the good old days of vinyl.
Martyn Brown and his Vinyl Impressions.

Music from the good old days of vinyl.
Vinyl Countdown with
Dave Englefield.

Top 10 chart countdown of this week's chart from the 1960s, 1970s and 1980s
TopAd800
Saturday Night Gold with Allan Quinn.

Music from the land of Aus with old ones, new ones and some Aussie ones as well.
TopAd800

Martyn Brown and his Vinyl Impressions.

Music from the good old days of vinyl.

8.00pm
Covers with
Elaine Tyson.

Join Elaine as she explores the world of songs through covers, and remember many covers were major mega hits!
TopAd800
Hawgood Country with Derek Hawgood.

Another great selection of country music old and new.
TopAd800
Classroom Classics with Francis Donnelly.

Join Francis for some music chosen by him and listeners that takes them back to their days in the classroom.
TopAd800

Dark Side of the Moon with Gary Jackson.

Join Gary for two hours of progressive rock tracks from some of the greatest albums of all time.
TopAd800
Covers with
Elaine Tyson.

Join Elaine as she explores the world of songs through covers, and remember many covers were major mega hits!
TopAd800
9.00pm
The Miss T Show with
DJ Misty.

Join Misty for some great music from today and yesteryear and she has the occasional foreign record as well.
Retro Records with
Jeremy Rees.

Join our Jeremy for 60 minutes of Retro Records.
TopAd800
The Miss T Show with
DJ Misty.

Join Misty for some great music from today and yesteryear and she has the occasional foreign record as well.
10.00pm
Nightride:
A selection of softer music for the early music hours.

 

Nightride:
A selection of softer music for the early music hours.
Nightride:
A selection of softer music for the early music hours.
Nightride:
A selection of softer music for the early music hours.
Saturday Night Gold with Allan Quinn.

Music from the land of Aus with old ones, new ones and some Aussie ones as well.


TopAd800
Nightride:
A selection of softer music for the early music hours.
11.30am
Geoff Dorsett and
Solid Gold Sixties:
Join Geoff as he saunters down the lanes of the 1960s.

 

Geoff Dorsett and Supersonic Seventies:
Join Geoff for another crack at the 1970s, even if it kills him!l.
(Second Thursday:)
Then and Now with
Jonny Glaze.
TopAd800

Join Jonny for an hour of music from "then" and "now!"

(All other Thursdays)
Nightride
Geoff Dorsett and
Solid Gold Sixties:
Join Geoff as he saunters down the lanes of the 1960s.